Network alignment using self-returning walks
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 38 (2013), p. 43
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
We propose a new approach to the network alignment problem. We define the measure of similarity between vertices of considered networks using the numbers of self-returning walks at particular vertices. These numbers are related to graph invariants called graph angles which are known in spectral graph theory. We indicate advantages of our approach in comparison with existing procedures for network alignment.
Classification :
05C50 05C85 68R10
Keywords: graph spectra, network alignment, graph algorithms
Keywords: graph spectra, network alignment, graph algorithms
@article{BASS_2013_38_a3,
author = {D. Cvetkovi\'c and Irena M. Jovanovi\'c},
title = {Network alignment using self-returning walks},
journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
pages = {43 },
year = {2013},
volume = {38},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BASS_2013_38_a3/}
}
TY - JOUR AU - D. Cvetković AU - Irena M. Jovanović TI - Network alignment using self-returning walks JO - Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles PY - 2013 SP - 43 VL - 38 UR - http://geodesic.mathdoc.fr/item/BASS_2013_38_a3/ LA - en ID - BASS_2013_38_a3 ER -
D. Cvetković; Irena M. Jovanović. Network alignment using self-returning walks. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 38 (2013), p. 43 . http://geodesic.mathdoc.fr/item/BASS_2013_38_a3/